# SDR 2003UALA00018

- Difficulty date: January 3, 2003
- Submitted: January 15, 2003
- Operation: Air carrier
- Aircraft: N323UA
- Make and model: Boeing 737322
- Aircraft serial: 23955
- Aircraft time: 44,849 hours, 24,326 cycles
- Engine: Ge CFM56*
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 58674
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY ELECTRICAL LIGHTING STRIP BETWEEN ROWS 15 AND 21 INOPERATIVE SUPPLEMENTAL DATA UPDATE INOPERATIVE LIGHT INVERTER.  REPLACED AND SYSTEM OPS CK GOOD
